# SDR JBXA0000181

- Difficulty date: June 11, 2000
- Submitted: June 11, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 60042752
- Part serial: MAR932538
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LIFTDUMP FAULTED ON TAKEOFF AT 90 KTS.  ABORTED TAKEOFF.  REMOVED AND REPLACED LT INBOARD WHEEL SPEED TRANSDUCER.  OPS CHECK GOOD IAW F-100 AMM 32-42-02.
